GIANLUCA PANATI

Associate professor


email: gianluca.panati@uniroma1.it
phone: 0649694228




Research products

11573/1247989 - 2019 - Symmetry and localization for magnetic Schrödinger operators: Landau levels, Gabor frames and all that
Gianluca Panati; Massimo Moscolari - 01a Articolo in rivista
paper: ACTA APPLICANDAE MATHEMATICAE (DORDRECHT, NETHERLANDS: SPRINGER) pp. - - issn: 1572-9036 - wos: (0) - scopus: 2-s2.0-85063192528 (0)

11573/1248036 - 2019 - Spin conductance and spin conductivity in topological insulators: analysis of Kubo-like terms
Giovanna Marcelli; Gianluca Panati; Tauber, Clément Adrien - 01a Articolo in rivista
paper: ANNALES HENRI POINCARE' (Birkhaeuser Verlag AG:Viaduktstrasse 42-44, CH 4051 Basel Switzerland:011 41 61 2050707, EMAIL: subscriptions@birkhauser.ch, INTERNET: http://www.birkhauser.ch, Fax: 011 41 61 2050792 Basel; Boston; Berlin: Birkhäuser 2000-) pp. - - issn: 1424-0637 - wos: (0) - scopus: (0)

11573/1079914 - 2018 - Optimal decay of Wannier functions in Chern and Quantum Hall insulators
Domenico Monaco; Gianluca Panati; Adriano Pisante; Stefan Teufel - 01a Articolo in rivista
paper: COMMUNICATIONS IN MATHEMATICAL PHYSICS (Heidelberg: Springer-Verlag.) pp. 61-100 - issn: 0010-3616 - wos: WOS:000428927100002 (4) - scopus: 2-s2.0-85040703626 (8)

11573/1155244 - 2018 - Approximate controllability of the Jaynes-Cummings dynamics
Pinna, Lorenzo; Gianluca Panati - 01a Articolo in rivista
paper: JOURNAL OF MATHEMATICAL PHYSICS (New York: American Institute of Physics:2 Huntington Quadrangle, Suite 1NO1:Melville, NY 11747:(800)344-6902, (631)576-2287, EMAIL: subs@aip.org, INTERNET: http://www.aip.org, Fax: (516)349-9704 AMER INST PHYSICS, CIRCULATION & FULFILLMENT DIV, 2 HUNTINGTON QUADRANGLE, STE 1 N O 1, MELVILLE, USA, NY, 11747-4501) pp. - - issn: 0022-2488 - wos: WOS:000440588200020 (0) - scopus: 2-s2.0-85049496887 (0)

11573/1155252 - 2018 - The localization dichotomy for gapped periodic systems and its relevance for macroscopic transport
Gianluca Panati - 02a Capitolo o Articolo
book: Macroscopic Limits of Quantum Systems - ()

11573/1248034 - 2018 - The Haldane model and its localization dichotomy
Marcelli, Giovanna; Monaco, Domenico; Moscolari, Massimo; Panati, Gianluca - 01a Articolo in rivista
paper: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI (ESIA Books and Journals:Via Palestro 30, I 00185 Rome Italy:011 39 06 4441220, 011 39 6 4441221, EMAIL: esia@esia.it, Fax: 011 39 06 4747743) pp. 307-327 - issn: 1120-7183 - wos: (0) - scopus: 2-s2.0-85061080850 (1)

11573/945322 - 2017 - Robust determination of maximally localized Wannier functions
Panati, Gianluca - 01a Articolo in rivista
paper: PHYSICAL REVIEW. B (College Park, Md. : American Physical Society, 1998-) pp. 07511401-07511418 - issn: 2469-9969 - wos: WOS:000393500100003 (11) - scopus: 2-s2.0-85013041630 (12)

11573/778319 - 2016 - Construction of Real-Valued Localized Composite Wannier Functions for Insulators
Fiorenza, Domenico; Domenico Monaco; Panati, Gianluca - 01a Articolo in rivista
paper: ANNALES HENRI POINCARE' (Birkhaeuser Verlag AG:Viaduktstrasse 42-44, CH 4051 Basel Switzerland:011 41 61 2050707, EMAIL: subscriptions@birkhauser.ch, INTERNET: http://www.birkhauser.ch, Fax: 011 41 61 2050792 Basel; Boston; Berlin: Birkhäuser 2000-) pp. 63-97 - issn: 1424-0637 - wos: WOS:000370818100003 (17) - scopus: 2-s2.0-84952984774 (19)

11573/862487 - 2016 - Z_2 Invariants of topological insulators as geometric obstructions
Fiorenza, Domenico; Monaco, Domenico; Panati, Gianluca - 01a Articolo in rivista
paper: COMMUNICATIONS IN MATHEMATICAL PHYSICS (Heidelberg: Springer-Verlag.) pp. 1115-1157 - issn: 0010-3616 - wos: WOS:000374659800010 (14) - scopus: 2-s2.0-84955608269 (18)

11573/660650 - 2015 - Symmetry and localization in periodic crystals: triviality of Bloch bundles with a fermionic time-reversal symmetry
D. Monaco; Panati, Gianluca - 01a Articolo in rivista
paper: ACTA APPLICANDAE MATHEMATICAE (Kluwer Academic Publishers:Journals Department, PO Box 322, 3300 AH Dordrecht Netherlands:011 31 78 6576050, EMAIL: frontoffice@wkap.nl, kluweronline@wkap.nl, INTERNET: http://www.kluwerlaw.com, Fax: 011 31 78 6576254) pp. 185-203 - issn: 0167-8019 - wos: WOS:000354120100010 (11) - scopus: 2-s2.0-84917708813 (15)

11573/789626 - 2015 - On the control of spin-boson systems
Panati, Gianluca - 01a Articolo in rivista
paper: JOURNAL OF MATHEMATICAL PHYSICS (New York: American Institute of Physics:2 Huntington Quadrangle, Suite 1NO1:Melville, NY 11747:(800)344-6902, (631)576-2287, EMAIL: subs@aip.org, INTERNET: http://www.aip.org, Fax: (516)349-9704 AMER INST PHYSICS, CIRCULATION & FULFILLMENT DIV, 2 HUNTINGTON QUADRANGLE, STE 1 N O 1, MELVILLE, USA, NY, 11747-4501) pp. 09219101-09219115 - issn: 0022-2488 - wos: WOS:000362569200021 (3) - scopus: 2-s2.0-84941248092 (3)

11573/534777 - 2014 - Topological Invariants of Eigenvalue Intersections and Decrease of Wannier Functions in Graphene
Domenico Monaco; Panati, Gianluca - 01a Articolo in rivista
paper: JOURNAL OF STATISTICAL PHYSICS (Plenum Press:Book Customer Service, 233 Spring Street:New York, NY 10013:(212)620-8471, (212)620-8000, EMAIL: info@plenum.com, INTERNET: http://www.plenum.com, Fax: (212)807-1047) pp. 1027-1071 - issn: 0022-4715 - wos: WOS:000336377800001 (6) - scopus: 2-s2.0-84901020893 (7)

11573/432594 - 2013 - Dynamics of electrons in crystalline solids: Wannier functions, Berry curvature and related notions
Panati, Gianluca - 02a Capitolo o Articolo
book: Encyclopedia of Applied and Computational Mathematics - (978-3-540-70529-1)

11573/492109 - 2013 - Bloch Bundles, Marzari-Vanderbilt Functional and Maximally Localized Wannier Functions
Panati, Gianluca; Pisante, Adriano - 01a Articolo in rivista
paper: COMMUNICATIONS IN MATHEMATICAL PHYSICS (Heidelberg: Springer-Verlag.) pp. 835-875 - issn: 0010-3616 - wos: WOS:000321957000006 (24) - scopus: 2-s2.0-84880510389 (27)

11573/534775 - 2013 - Microlocal analysis and adiabatic problems: The case of perturbed periodic Schrödinger operators
Panati, Gianluca - 02a Capitolo o Articolo
book: Microlocal Methods in Mathematical Physics and Global Analysis - ()

11573/534776 - 2013 - On the control of spin-boson systems
Panati, Gianluca - 04a Atto di comunicazione a congresso
conference: 12th European Control Conference, ECC 2013 (Zurich)
book: 2013 European Control Conference (ECC 2013) - (9783033039629)

11573/432593 - 2012 - The topological Bloch-Floquet transform and some applications
Panati, Gianluca - 02a Capitolo o Articolo
book: Spectral Analysis of Quantum Hamiltonians - (9783034804134; 9783034804141)

11573/143174 - 2010 - Gell-Mann and Low Formula for Degenerate Unperturbed States
Panati, Gianluca - 01a Articolo in rivista
paper: ANNALES HENRI POINCARE' (Birkhaeuser Verlag AG:Viaduktstrasse 42-44, CH 4051 Basel Switzerland:011 41 61 2050707, EMAIL: subscriptions@birkhauser.ch, INTERNET: http://www.birkhauser.ch, Fax: 011 41 61 2050792 Basel; Boston; Berlin: Birkhäuser 2000-) pp. 1285-1309 - issn: 1424-0637 - wos: WOS:000274384200003 (8) - scopus: 2-s2.0-76649096315 (8)

11573/142880 - 2009 - Many-body Green function of degener­ate systems
Panati, Gianluca - 01a Articolo in rivista
paper: PHYSICAL REVIEW LETTERS (American Institute of Physics:2 Huntington Quadrangle, Suite 1NO1:Melville, NY 11747:(800)344-6902, (631)576-2287, EMAIL: subs@aip.org, INTERNET: http://www.aip.org, Fax: (516)349-9704) pp. 230401-230404 - issn: 0031-9007 - wos: WOS:000272460200001 (12) - scopus: 2-s2.0-71449093763 (12)

11573/143173 - 2009 - Geometric Currents in Piezoelectricity
Panati, Gianluca - 01a Articolo in rivista
paper: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS (Springer Verlag Germany:Tiergartenstrasse 17, D 69121 Heidelberg Germany:011 49 6221 3450, EMAIL: g.braun@springer.de, INTERNET: http://www.springer.de, Fax: 011 49 6221 345229) pp. 387-422 - issn: 0003-9527 - wos: WOS:000262668400001 (8) - scopus: 2-s2.0-58849088108 (10)

11573/171130 - 2009 - Perturbation Theory and Molecular Dynamics
Panati, Gianluca - 02a Capitolo o Articolo
book: Encyclopedia of Complexity and Systems Science - (9780387758886)

11573/142879 - 2008 - Adiabatic approximation, Gell-Mann and Low theorem, and degeneracies: A pedagogical example
Panati, Gianluca - 01a Articolo in rivista
paper: PHYSICAL REVIEW A (New York N.Y. : Published by the American Physical Society through the American Institute of Physics) pp. 042102-042105 - issn: 1050-2947 - wos: WOS:260574100017 (0) - scopus: 2-s2.0-54049096768 (8)

11573/142876 - 2007 - Exponential localization of Wannier functions in insulators
Panati, Gianluca - 01a Articolo in rivista
paper: PHYSICAL REVIEW LETTERS (American Institute of Physics:2 Huntington Quadrangle, Suite 1NO1:Melville, NY 11747:(800)344-6902, (631)576-2287, EMAIL: subs@aip.org, INTERNET: http://www.aip.org, Fax: (516)349-9704) pp. 046402-046405 - issn: 0031-9007 - wos: WOS:000243789700048 (128) - scopus: 2-s2.0-33846500082 (126)

11573/142877 - 2007 - Triviality of Bloch and Bloch-Dirac bundles
Panati, Gianluca - 01a Articolo in rivista
paper: ANNALES HENRI POINCARE' (Birkhaeuser Verlag AG:Viaduktstrasse 42-44, CH 4051 Basel Switzerland:011 41 61 2050707, EMAIL: subscriptions@birkhauser.ch, INTERNET: http://www.birkhauser.ch, Fax: 011 41 61 2050792 Basel; Boston; Berlin: Birkhäuser 2000-) pp. 995-1011 - issn: 1424-0637 - wos: WOS:000248727300004 (62) - scopus: 2-s2.0-34748863542 (64)

11573/142878 - 2007 - The time-dependent Born-Oppenheimer approximation
Panati, Gianluca - 01a Articolo in rivista
paper: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE (EDP Sciences:17 Ave Du Hoggar, BP112, 91944 Les Ulis Cedex A France:011 33 1 69187575, EMAIL: subscribers@edpsciences.com, INTERNET: http://www.edpsciences.com, Fax: 011 33 1 69860678 Publisher Paris : Elsevier 1997-1998 Paris : Dunod 1985-) pp. 297-314 - issn: 0764-583X - wos: WOS:000247296800007 (28) - scopus: 2-s2.0-34547516321 (25)

11573/166729 - 2006 - Motions of electrons in adiabatically perturbed periodic structures
Panati, Gianluca - 02a Capitolo o Articolo
book: ANALYSIS, MODELING AND SIMULATION OF MULTISCALE PROBLEMS - (9783540356561)

11573/55255 - 2006 - Semiclassical dynamics of an electron moving in a slowly perturbed periodic potential
Panati, Gianluca - 04a Atto di comunicazione a congresso
conference: XIVTH INTERNATIONAL CONGRESS ON MATHEMATICAL PHYSICS (Lisbon, Portugal)
book: XIV International Congress in Mathematical Phyisics - (9789812562012)

11573/165491 - 2004 - Propagation of Wigner functions for the Schrödinger equation with a perturbed periodic potential
Panati, Gianluca - 02a Capitolo o Articolo
book: Multiscale methods in Quantum Mechanics - (9780817632564)

11573/239418 - 2004 - The Flux-Across-Surfaces theorem and zero-energy resonances
Dell'antonio, Gianfausto; Panati, Gianluca - 01a Articolo in rivista
paper: JOURNAL OF STATISTICAL PHYSICS (Plenum Press:Book Customer Service, 233 Spring Street:New York, NY 10013:(212)620-8471, (212)620-8000, EMAIL: info@plenum.com, INTERNET: http://www.plenum.com, Fax: (212)807-1047) pp. 1161-1180 - issn: 0022-4715 - wos: WOS:000223177200048 (4) - scopus: 2-s2.0-4344645460 (4)

11573/142873 - 2003 - Space-adiabatic perturbation theory
Panati, Gianluca - 01a Articolo in rivista
paper: ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS (International Press:PO Box 43502:Somerville, MA 02143:(617)623-3016, (617)623-3101, EMAIL: journals@intlpress.com, INTERNET: http://www.intlpress.com, Fax: (617)623-3101) pp. 145-204 - issn: 1095-0761 - wos: WOS:000208725000006 (44) - scopus: 2-s2.0-0142053656 (48)

11573/142874 - 2003 - Effective dynamics for Bloch electrons: Peierls substitution and beyond
Panati, Gianluca - 01a Articolo in rivista
paper: COMMUNICATIONS IN MATHEMATICAL PHYSICS (Heidelberg: Springer-Verlag.) pp. 547-578 - issn: 0010-3616 - wos: WOS:000186542000007 (97) - scopus: 2-s2.0-0344982977 (98)

11573/143172 - 2002 - Space-adiabatic perturbation theory in quantum dynamics
Panati, Gianluca - 01a Articolo in rivista
paper: PHYSICAL REVIEW LETTERS (American Institute of Physics:2 Huntington Quadrangle, Suite 1NO1:Melville, NY 11747:(800)344-6902, (631)576-2287, EMAIL: subs@aip.org, INTERNET: http://www.aip.org, Fax: (516)349-9704) pp. 250405-250408 - issn: 0031-9007 - wos: WOS:000176554800005 (17) - scopus: 2-s2.0-0037166863 (16)

11573/164307 - 2000 - The flux-across-surfaces theorem for a point interaction Hamiltonian
Panati, Gianluca; Teta, Alessandro - 02a Capitolo o Articolo
book: Stochastic Processes, Physics and Geometry - (9780821819609)

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma